| Model Number |
HS-002 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, and patient details has been requested.No additional information is available at this time.Return of the device was requested, but the reporter confirmed that the device is not available for return.
Event or Problem Description
A distributor of infutronix reported a complaint on behalf of a patient: "the tubing connected to the pump was leaking but was unable to pinpoint or determine the exact location or cause of the leak." event occurred during infusion.Device operator was a patient.Medication being infused was unknown.A patient was involved but not harmed.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.